# SDR FOTR20180923006

- Difficulty date: September 23, 2018
- Submitted: September 23, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 56,225 hours, 19,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N515011
- Condition: Cracked
- Location: Fuselage
- Part time: 56,225 hours, 19,954 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377 LBL 45.5 STABILIZATION STRAP IS CRACKED.
